Products of free random variables and k-divisible non-crossing partitions

Arizmendi, Octavio, Vargas, Carlos . Electronic Communications in Probability 2012. 17 (11) :1-13

Locate this article in:

Bibtex

@article{CIS-261598,
  Author = {Arizmendi, Octavio and Vargas, Carlos},
  Title = {Products of free random variables and k-divisible non-crossing partitions},
  Journal = {Electronic Communications in Probability},
  Volume = {17},
  Number = {11},
  Year = {2012},
  Pages = {1--13},
  Keywords = {non-compact spaces, unbounded functions, free probability, Free multiplicative convolution}
}

Similar articles